# SDR ASAA0480521

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3936607535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC, C-CHECK, AFT CARGO COMPARTMENT FRAME STA 1098 HAS CORROSION ON FORWARD SIDE AND TOP SIDE JUST ABOVE LONGERON 30.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE, DOUBLER, SPACER AND FILLER IAW SRM.
